MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240100500
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil fractured requiring additional intervention.A 10x50 embold fibered was selected for use in a pre-ever right internal iliac artery embolization procedure.The target location was moderately tortuous.Resistance was felt during placement of the coil and the coil unraveled.A fracture was observed and another embold coil was placed.The fractured coil was retained at the lesion site.There were no patient complications as a result of this event.

Brand Name
EMBOLD? FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23695613
Report Number2124215-2025-87930
Device Sequence Number9072049
Product Code KRD
UDI-Device Identifier08714729983651
UDI-Public(01)08714729983651(17)280811(10)37191725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240100500
Device Catalogue NumberM001394240100500
Device Lot Number0037191725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/02/2025
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale